# SDR 2023FA0000148

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: General aviation
- Aircraft: N118EB
- Make and model: Cirrus SR22
- Aircraft serial: 1990
- Aircraft time: 449 hours
- Engine: Cont TSIO550K
- Engine time: 449 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10500556101
- Part serial: D19EA213
- Condition: Sheared
- Location: Engine
- Component: Magneto, Teledynecntl, S6RSC25P
- Component part number: 10500556101
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT FROM LAS VEGAS, NV TO NORTH DAKOTA AND PILOT NOTICED ENGINE POWER LOSS AND ENGINE RUNNING ROUGH. AIRCRAFT LANDED AT KBIL WITHOUT INCIDENT. MAINTENANCE FOUND ROTOR GEAR MISSING TEETH IN LEFT MAGNETO.
